# SDR DALA2025052303981

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 100,319 hours, 26,201 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEAR DEBRI FROM DOOR THRESHOLD DOOR OPERATES AND ARMS NORMAL REF 57AMM 25-66. (6564112)
